# SDR ASAA2018110926809

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,796 hours, 9,784 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G029
- Condition: Failed
- Location: Hf Comm
- Part time: 42,323 hours, 12,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 INOP WILL NOT TUNE CANNOT TRANSMIT OR RECEIVE. GROUNDED - YES. REMOVED AND REPLACED NR 1 HF TRANSCEIVER PER AMM 23-11-21. ETOPS GROUND VERIFICATION SUCCESSFUL.
